Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Approximation of Common Fixed Points of Pointwise Asymptotic Nonexpansive Maps in a Hadamard Space"
written by Safeer Hussain Khan, H. Fukhar-ud-din,
published by Advances in Pure Mathematics, Vol.2 No.6, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] THIANWAN'S ITERATION PROCEDURE FOR NONEXPANSIVE MAPPINGS IN CAT (0) SPACES
Asian-European Journal of Mathematics, 2014
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top